2013, Volume 2
Volume 2, No. 1 (June 2013)

2012, Volume 1
Volume 1, No. 2 (December 2012)
Volume 1, No. 1 (September 2012)

 

 


Journal of Advanced Mathematics and Applications
ISSN: 2156-7565 (print); EISSN: 2156-7557 (online)
Copyright © 2000- American Scientific Publishers. All Rights Reserved.

jama
   Journal of Advanced Mathematics and Applications (JAMA) publishes peer-reviewed research papers in mathematics in general, covering pure mathematics and applied mathematics as well as the applications of mathematics in chemistry, physics, engineering, biological sciences/health sciences, brain science, computer and information sciences, geosciences, nanoscience, nanotechnology, social sciences, finance and other related fields.

COVER: V. D. Khavryuchenko, O. V. Khavryuchenko, and V. V. Lisnyak
                J. Comput. Theor. Nanosci. 7, 982-987 (2010)

MANUSCRIPT SUBMISSION:
Submit manuscript electronically to the Editor-in-Chief: Professor Yingxu Wang

   

Volume 2, Number 1 (June 2013) pp.1-116

A SPECIAL ISSUE
A Special Issue on Denotational Mathematics
Guest Editor: Fernando Lopez Pelayo
J. Adv. Math. Appl. 2, 1 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
Novel Optimization Theories and Implementations in Numerical Methods
Yingxu Wang, John Nielsen, and Vassil Dimitrov
J. Adv. Math. Appl. 2, 2-12 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Fast Position and Accurate Segmentation Algorithms for Detecting Surface Defects of the Thermal-State
Heavy Rail Based on Machine Vision

Xue Wang and Yiran Chen
J. Adv. Math. Appl. 2, 13-23 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Mathematical Modeling of Question Popularity in User-Interactive Question Answering Systems
Xiaojun Quan, Yao Lu, Feifei Xu, Jingsheng Lei, and Wenyin Liu
J. Adv. Math. Appl. 2, 24-31 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Denotational Mathematical Models of an Air Traffic Control System (ATCS-I): Structure Models of
Architectures in RTPA

Yingxu Wang, Witold Pedrycz, Jianhua Lu, and Guiming Luo
J. Adv. Math. Appl. 2, 32-47 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Towards the Evolutionary Process Algebra
Fernando L. Pelayo, Maria L. Pelayo, Fernando Cuartero, and Juan L. G. Guirao
J. Adv. Math. Appl. 2, 48-58 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Monotonicity Results Concerning Certain Lengths within a Triangle
Toufik Mansour and Mark Shattuck
J. Adv. Math. Appl. 2, 59-64 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

A New Formulation of a General Mathematical Model for a Filtration Process Applied to Synthetic Membranes
Carlos C. Tarazaga, Ezio Marchi, Mercedes E. Campderrós, and Antonio Pérez Padilla
J. Adv. Math. Appl. 2, 65-72 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Numerical Solution of the Diffusion Equation ut = auxx + buyy + cuzz + f(t, x, y, z, u) Implementation
in Mathematica
Onkabetse Daman and Tadeusz Styš
J. Adv. Math. Appl. 2, 73-81 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Denotational Mathematical Models of an Air Traffic Control System (ATCS-II): Process Models of Functions in RTPA
Yingxu Wang, Witold Pedrycz, Jianhua Lu, and Guiming Luo
J. Adv. Math. Appl. 2, 82-110 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Heuristic Models for n Jobs, 3 Machines Flowshop Scheduling with a String of Disjoint Block
Deepak Gupta, Sameer Sharma, and Shefali Aggarwal
J. Adv. Math. Appl. 2, 111-116 (2013)
[Abstract] [Full Text - PDF] [Purchase Article]

Volume 1, Number 2 (December 2012) pp.163-291

EDITORIAL
Welcome to the Journal of Advanced Mathematics and Applications
Editor-in-Chief:Ying Xu Wang
J. Adv. Math. Appl. 1, 163-164 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

REVIEWS
Applications of Topological Modeling and Visualization
Tosiyasu L. Kunii, Hirobumi Nishida, and Masaki Hilaga
J. Adv. Math. Appl. 1, 165-180 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Nonlinear Dynamics and Chaos: Applications in Atmospheric Sciences
A. M. Selvam
J. Adv. Math. Appl. 1, 181-205 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
On Neuroinformatics: Mathematical Models of Neuroscience and Neurocomputing
Yingxu Wang and Gabriele Fariello
J. Adv. Math. Appl. 1, 206-217 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

A Perceptual Data Hiding Mathematical Model for Color Image Protection
Hieu V. Dang and Witold Kinsner
J. Adv. Math. Appl. 1, 218-233 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

The Face Projection Method in Linear Programming
Ezio Marchi and Martín Matons
J. Adv. Math. Appl. 1, 234-238 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

A Study on Feature Subset Selection Using Rough Set Theory
Jianchao Han
J. Adv. Math. Appl. 1, 239-249 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Towards a Formal Framework of Cognitive Linguistics
Yingxu Wang and Robert C. Berwick
J. Adv. Math. Appl. 1, 250-263 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

On the Class of Three Dimensional Unsteady Incompressible Magneto-Hydrodynamic Boundary
Layer Equations of Non-Newtonian Power Law Fluids
Vishwambhar S. Patil and M. G. Timol
J. Adv. Math. Appl. 1, 264-268 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Micropolar Theory of Flexoelectricity
James Chen
J. Adv. Math. Appl. 1, 269-274 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

The Cognitive Complexity of Texts and Its Formal Measurement in Cognitive Linguistics
Yingxu Wang, Robert C. Berwick, and Xiangfeng Luo
J. Adv. Math. Appl. 1, 275-286 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Table of Contents to Volume 1, Numbers 1-2, 2012
J. Adv. Math. Appl. 1, 287-288 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Author Index to Volume 1, Numbers 1-2, 2012
J. Adv. Math. Appl. 1, 289 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Subject Index to Volume 1, Numbers 1-2, 2012
J. Adv. Math. Appl. 1, 290-291 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Volume 1, Number 1 (September 2012) pp.1-162

EDITORIAL
Welcome to the Journal of Advanced Mathematics and Applications Contemporary
Mathematics as a Metamethodology of Science, Engineering, Society, and Humanity

Editor-in-Chief:Ying Xu Wang
J. Adv. Math. Appl. 1, 1-3 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

REVIEWS
In Search of Denotational Mathematics: Novel Mathematical Means for Contemporary Intelligence,
Brain, and Knowledge Sciences

Yingxu Wang
J. Adv. Math. Appl. 1, 4-26 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Dynamic Fuzzy Logic, Denotational Mathematics, and Cognition Modeling
Leonid Perlovsky
J. Adv. Math. Appl. 1, 27-41 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Mathematics for Topological Modeling
Tosiyasu L. Kunii, Hirobumi Nishida, and Masaki Hilaga
J. Adv. Math. Appl. 1, 42-53 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
Granular Mathematical Models in Pattern Classification Problems
Witold Pedrycz
J. Adv. Math. Appl. 1, 54-62 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Risk Management and Interactive Computational Systems
Andrzej Jankowski, Andrzej Skowron, and Piotr Wasilewski
J. Adv. Math. Appl. 1, 63-75 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Stochastic Modeling in Systems Biology
Jinzhi Lei
J. Adv. Math. Appl. 1, 76-88 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

The Feynman's Propagators for Non-Linear Schrödinger's Equations
José Maria Filardo Bassalo, Daniel Gemaque da Silva, Antonio Boulhosa Nassar, and Mauro Sérgio Dorsa Cattani
J. Adv. Math. Appl. 1, 89-120 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

On Denotational Mathematics Foundations for the Next Generation of Computers: Cognitive Computers
for Knowledge Processing

Yingxu Wang
J. Adv. Math. Appl. 1, 121-133 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Topological Modeling for Visualization
Tosiyasu L. Kunii, Hirobumi Nishida, and Masaki Hilaga
J. Adv. Math. Appl. 1, 134-150 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]

Micropolar Electromagnetic Fluids: Control of Vortex Shedding Using Imposed Transverse Magnetic Field
James Chen, Chunlei Liang, and James D. Lee
J. Adv. Math. Appl. 1, 151-162 (2012)
[Abstract] [Full Text - PDF] [Purchase Article]


Terms and Conditions  Privacy Policy  Copyright © 2000- American Scientific Publishers. All Rights Reserved.